# SDR SWIA201904125740

- Difficulty date: March 22, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 26,334 hours, 25,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 INBOARD FLOOR BEAM FLANGE CORRODED AROUND NUT PLATE HOLES INCLUDING NUTPLATES AND ON TOP SURFACE AREAS OF FLANGE FROM FS 409.00 +120 TO FS 559.00 + 10. (C-CHECK) RO: 04/10/2019 PERFORMED PERMANENT REPAIR AT LBL 9 INBOARD FLOOR BEAM FLANGE AROUND NUT PLATE HOLES INCLUDING NUTPLATES AND ON TOP SURFACE AREAS OF FLANGE FROM FS 409.00 +120 TO FS 559.00 + 10. LEAK CHECK GOOD.
